# SDR YENA200461

- Difficulty date: December 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N544JB
- Make and model: Airbus A320-232
- Aircraft serial: 1835
- Aircraft time: 9,849 hours, 3,630 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 6055
- Condition: Odor
- Location: Galley
- Part time: 9,004 hours, 3,610 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN THE REAR GALLEY OF BURNED ELECTRICAL SMELL.  F/A CHECKED AREA AND FOUND SMELL IS COMING FROM ONE OF THE REAR COFFEEMAKERS.  UNITS WERE SHUTOFF & SMELL WENT AWAY.  REPLACED NR 2 AFT GALLEY COFFEEMAKER PER 25-35-15.  OPERTIONS CHECK GOOD.
